# SDR CA970206005

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: High Vibration
- Location: Balance
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) HARTZELL PROPELLER INSTALLED AS PER STC #SA685AL. TROUBLESHOT VIBRATION SINCE INSTALLATION. INSTALLED SECOND PROP AND DID DYNAMIC BALANCE, THIS CHANGED THE POSITION OF VIBRATION. REMOVED PROP AND INSTALLED ZERO TIME MCCAULEY PROP. VIBRATION GONE.
